# SDR CHQA201000110

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N564RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145524
- Aircraft time: 19,348 hours, 15,733 cycles
- Engine: Allsn AE3007A
- Engine time: 16,624 hours, 12,216 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311740
- Condition: Leaking
- Location: Nr 2
- Part time: 21,966 hours, 17,684 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH IN TO MEM BETWEEN 1000FT AND 500FT THE CREW NOTICED A RAPID LOSS OF OIL PRESSURE ON E2 ALONG WITH DECREASING N1 INDICATIONS.  THEN REPORTED AN ENG 2 OUT MESSAGE ON EIACS.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE INSPECTED E2 AND FOUND OIL IN THE EXHAUST COMING FROM INSIDE THE DIFFUSER AREA.  MAINTENANCE REPLACED E2, WITH NO FURTHER DEFECTS NOTED.
